# SDR HEEA116767

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 2,336 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Bypass Valve
- Part number: 9235115809102
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MGB OIL BYPASS LIGHT CAME ON IN CRUISE FLIGHT.  RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE OIL BYPASS VALVE.
